My LLMD prescribed Tetracycline. He did this because I had intense sun-sensitivity (sunblock, hats, gloves) last year with Doxy. I am almost positive he told me that this one will NOT make me burn.
However, I just filled the prescription and the pharmacist insisted that this was worse than the Doxy in this area.
I have a call into my LLMD but I figured I would ask here.
South Florida is a tough place to live when on these meds!!
Simple answer. Yes. Best advice is to avoid using the Cyclines during the brightest periods of the summer. Focus on other treatments that don't trigger that issue, then switch in the Fall.
All cyclines cause sun-sensitivity issues. Your eyes and skin being most vulnerable. Tetracycline is "very" bad in the summer. I've used it for years, and I know I have to stop using it, because my skin literally bakes, just having my hand on the steering wheel while driving somewhere.
-------------------- I am not a physician, so do your own research to confirm any ideas given and then speak with a health care provider you trust.
It is really bad, please keep out of the sun. I am taking it now and live in Las Vegas. I get a sun burn on my left arm from the window in my car driving to the office at 8am and home at 6pm. I put on SPF 60 if I am going to jump in the pool when it is light out. BUT...I find it very effective, so I will just deal with it (there is no sunlight in the casino's )
Posts: 27 | From Las Vegas | Registered: Mar 2007
| IP: Logged |
lily, no doubts, the answer is yes. Im on it, and have to wear head to toe clothes and sunblock to avoid burning badly. Hands tingle, eyes are overly sensitive and others have stated, even in a car I have to have my body covered.
Although it may look odd, one of the best things is to have a large umbrella, parasol, etc, to help with the sun coverage..
Posts: 514 | From . | Registered: Apr 2008
| IP: Logged |